# SDR FDEA201205121806

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111N3301
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WING CENTER BOX UPPER EXTERNAL SKIN UNDER STUB BEAM AT BS 940, RBL 63, CORRODED.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 57-10-01, FIG 101, TABLE 1, NOTE A.  COMPLIED WITH EA F-5710-159946.  MAJOR REPAIR.
